Advanced search
1 file | 621.18 KB

M.D.S. codes and arcs in PG(n,q) with q even : an improvement of the bounds of Bruen, Thas, and Blokhuis

Leo Storme (UGent) and Joseph Thas (UGent)
Author
Organization
Keywords
B-SEGRE, 3 FUNDAMENTAL PROBLEMS, EXTENSIONS

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 621.18 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Storme, Leo, and Joseph Thas. 1993. “M.D.S. Codes and Arcs in PG(n,q) with q Even : an Improvement of the Bounds of Bruen, Thas, and Blokhuis.” Journal of Combinatorial Theory Series A 62 (1): 139–154.
APA
Storme, L., & Thas, J. (1993). M.D.S. codes and arcs in PG(n,q) with q even : an improvement of the bounds of Bruen, Thas, and Blokhuis. JOURNAL OF COMBINATORIAL THEORY SERIES A, 62(1), 139–154.
Vancouver
1.
Storme L, Thas J. M.D.S. codes and arcs in PG(n,q) with q even : an improvement of the bounds of Bruen, Thas, and Blokhuis. JOURNAL OF COMBINATORIAL THEORY SERIES A. 1993;62(1):139–54.
MLA
Storme, Leo, and Joseph Thas. “M.D.S. Codes and Arcs in PG(n,q) with q Even : an Improvement of the Bounds of Bruen, Thas, and Blokhuis.” JOURNAL OF COMBINATORIAL THEORY SERIES A 62.1 (1993): 139–154. Print.
@article{200571,
  author       = {Storme, Leo and Thas, Joseph},
  issn         = {0097-3165},
  journal      = {JOURNAL OF COMBINATORIAL THEORY SERIES A},
  language     = {eng},
  number       = {1},
  pages        = {139--154},
  title        = {M.D.S. codes and arcs in PG(n,q) with q even : an improvement of the bounds of Bruen, Thas, and Blokhuis},
  url          = {http://dx.doi.org/10.1016/0097-3165(93)90076-K},
  volume       = {62},
  year         = {1993},
}

Altmetric
View in Altmetric